# SDR V0XD202001060001

- Difficulty date: January 6, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 41,501 hours, 31,917 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312113U
- Condition: Corroded
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23L HAS SIGNS OF CORROSION BETWEEN FS 280 AND FS 295.   PERFORMED REPAIR SPLICE AT STRINGER 23L BETWEEN FS 280.00 AND FS 295  IAW SRM 53-00-03 SOLUTION 2 FIG 53-00-03-991-804 (SHEET 2) SRM 53-21-03, 51-21-21,51-41-00, 51-25-06, 51-25-16, 51-42-21 AND EO C700-53MR-005-O.
